Alert archive / Washington / Wind Advisories in 2011

Wind Advisory 31, NWS Pendleton, OR

July 25, 2011Kittitas County, Klickitat County, Yakima County, Washington; Gilliam County, Sherman County, Wasco County, Oregon

NWS Pendleton, OR issued this wind advisory at Jul 25, 2011, 3:13 AM PDT for Kittitas County, Klickitat County, Yakima County, Washington; Gilliam County, Sherman County, Wasco County, Oregon. It took effect at Jul 25, 2011, 12:00 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2011, 3:13 AM PDT (10:13 UTC)
In effect from
Jul 25, 2011, 12:00 PM PDT
Expired
Jul 25, 2011, 5:47 PM PDT
In force
6 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Sherman County, OR, Wasco County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 146 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2292 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WWUS76 KPDT 251013
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
313 AM PDT MON JUL 25 2011

...VERY WINDY IN THE KITTITAS VALLEY AND THE COLUMBIA RIVER GORGE
THIS AFTERNOON AND EVENING...

.A STRONG UPPER LOW PRESSURE SYSTEM, WITH A SHARP COLD FRONT,
WILL CAUSE WINDS TO INCREASE ACROSS THE REGION TODAY. THE
STRONGEST WINDS WILL OCCUR IN THE KITTITAS VALLEY AND THE
COLUMBIA RIVER GORGE.

ORZ041-WAZ024-252200-
/O.NEW.KPDT.WI.Y.0031.110725T1900Z-110726T0400Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON
313 AM PDT MON JUL 25 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING. 

* TIMING: WEST WINDS WILL INCREASE THIS MORNING. THE WINDS WILL
  REACH THEIR PEAK SPEEDS FROM MID AFTERNOON THROUGH EARLY
  EVENING.

* WINDS: PEAK WIND SPEEDS WILL BE 30 TO 38 MPH WITH GUSTS OF 45 TO
  50 MPH.

* IMPACTS: VEHICLES, ESPECIALLY THOSE WITH HIGH PROFILES, WILL
  ENCOUNTER DIFFICULT DRIVING CONDITIONS WHILE TRAVELLING ALONG
  INTERSTATE 84 AND WASHINGTON HIGHWAY 14 THROUGH THE GORGE. THE
  WINDS WILL ALSO AFFECT HIGHWAYS 97 AND 197 NEAR THE GORGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ026-252200-
/O.NEW.KPDT.WI.Y.0031.110725T1900Z-110726T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
313 AM PDT MON JUL 25 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS
EVENING. 

* TIMING: NORTHWEST WINDS WILL INCREASE THIS MORNING. THE WINDS
  WILL REACH THEIR PEAK SPEEDS FROM MID AFTERNOON THROUGH THE
  EVENING.

* WINDS: PEAK WIND SPEEDS WILL BE 30 TO 38 MPH WITH GUSTS OF 45 TO
  50 MPH. 

* IMPACTS: VEHICLES, ESPECIALLY THOSE WITH HIGH PROFILES, WILL
  ENCOUNTER DIFFICULT DRIVING CONDITIONS WHILE TRAVELLING ALONG
  INTERSTATES 82 AND 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
2 follow-up statements
740 
WWUS76 KPDT 252137
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
237 PM PDT MON JUL 25 2011

...VERY WINDY IN THE KITTITAS VALLEY AND THE COLUMBIA RIVER GORGE
THROUGH THIS EVENING...

.A STRONG UPPER LOW PRESSURE SYSTEM... WITH A SHARP COLD FRONT...
WILL CAUSE WINDS TO CONTINUE THROUGH THIS EVENING. 

ORZ041-WAZ024-260400-
/O.CON.KPDT.WI.Y.0031.000000T0000Z-110726T0400Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON
237 PM PDT MON JUL 25 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* TIMING: THE WINDS WILL BE AT THEIR PEAK SPEEDS THROUGH EARLY
  EVENING AND THEN BEGIN TO DECREASE.

* WINDS: PEAK WIND SPEEDS WILL BE 25 TO 35 MPH WITH GUSTS AROUND
  45 MPH.

* IMPACTS: VEHICLES... ESPECIALLY THOSE WITH HIGH PROFILES...
  WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS WHILE TRAVELLING 
  ALONG INTERSTATE 84 AND WASHINGTON HIGHWAY 14 THROUGH THE 
  GORGE. THE WINDS WILL ALSO AFFECT HIGHWAYS 97 AND 197 NEAR 
  THE GORGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ026-260600-
/O.CON.KPDT.WI.Y.0031.000000T0000Z-110726T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
237 PM PDT MON JUL 25 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* TIMING: THE WINDS WILL BE AT THEIR PEAK SPEEDS THROUGH THE
  EVENING THEN BEGIN TO DECREASE.

* WINDS: PEAK WIND SPEEDS WILL BE 25 TO 35 MPH WITH GUSTS AROUND
  45 MPH.

* IMPACTS: VEHICLES... ESPECIALLY THOSE WITH HIGH PROFILES...
  WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS WHILE TRAVELLING 
  ALONG INTERSTATES 82 AND 90. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
148 
WWUS76 KPDT 260047
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
547 PM PDT MON JUL 25 2011

WAZ026-260200-
/O.CAN.KPDT.WI.Y.0031.000000T0000Z-110726T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
547 PM PDT MON JUL 25 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

PRESSURE GRADIENTS ARE RELAXING WHICH WILL LEAD TO SLOWLY
DIMINISHING WINDS. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS ARE STILL LIKELY THROUGH THIS EVENING.


$$

ORZ041-WAZ024-260200-
/O.CAN.KPDT.WI.Y.0031.000000T0000Z-110726T0400Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON
547 PM PDT MON JUL 25 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

PRESSURE GRADIENTS ARE RELAXING WHICH WILL LEAD TO SLOWLY
DIMINISHING WINDS. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS ARE STILL LIKELY THROUGH THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jul 25, 2:56 AM PDT, 17 minutes earlier.

Area forecast discussion, Jul 25, 2:56 AM PDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
256 AM PDT MON JUL 25 2011

.SHORT TERM...TODAY THROUGH WEDNESDAY MORNING...AN UPPER LOW NOW
APPROACHING THE PACIFIC NORTHWEST COAST WILL SWING ACROSS THE REGION
TODAY, EXITING BY MIDNIGHT. THIS SYSTEM HAS ALREADY KICKED OFF
ISOLATED LIGHT SHOWERS AND VERY ISOLATED THUNDERSTORMS OVER THE
NORTHERN TWO-THIRDS OF OUR AREA. AS THIS UPPER LOW MOVES ONSHORE IT
SHOULD KEEP THE POTENTIAL FOR ISOLATED SHOWERS AND THUNDERSTORMS
GOING THIS MORNING. THE UPPER LOW'S CENTER IS EXPECTED TO TRACK
ACROSS EASTERN WASHINGTON WHICH SHOULD INCREASE SHOWER COVERAGE TO
SCATTERED THIS AFTERNOON. ALSO MAY SEE SCATTERED COVERAGE OF
THUNDERSTORMS OVER THE BLUE MOUNTAINS AND PORTIONS OF WALLOWA COUNTY
LATE THIS AFTERNOON INTO EARLY THIS EVENING. INCREASING WEST FLOW
WILL GRADUALLY END THE THUNDERSTORM THREAT FROM WEST TO EAST. WINDS
WILL INCREASE AS THIS SYSTEM MOVES ACROSS THE AREA WITH BREEZY TO
LOCALLY WINDY CONDITIONS EXPECTED BY AFTERNOON. WINDS IN THE
KITTITAS VALLEY AND COLUMBIA RIVER GORGE ARE EXPECTED TO REACH THE
30 TO 38 MPH RANGE, THUS WILL ISSUE WIND ADVISORIES FOR THESE AREAS.
ONCE THE UPPER LOW EXITS INTO IDAHO AND MONTANA LATE THIS EVENING,
SHOULD SEE MOST PRECIP CHANCES END, THOUGH SOME SHOWERS MAY CONTINUE
TO SLOP OVER THE CASCADE CREST LATE TONIGHT THROUGH EARLY WEDNESDAY
MORNING. 90

.LONG TERM...WEDNESDAY THROUGH SUNDAY. MODELS HAVE CONSISTENTLY
SHOWN THE PACIFIC NW UNDER A WESTERLY FLOW ALOFT THROUGH THE
EXTENDED PERIOD. ANY DISTURBANCE EMBEDDED IN THE FLOW WILL MAINLY
BRING BREEZY WINDS...LOCALLY WINDY. CONFIDENCE IN A DRY FORECAST IS
HIGH ALTHOUGH THERE MAY BE SOME CUMULUS BUILDUPS OVER THE MOUNTAINS
WITH POSSIBLE SPRINKLES. NEXT WEEKEND LOOKS WARMER AS THE FLOW BACKS
TO THE SW IN RESPONSE TO A TROUGH DEVELOPING OFFSHORE. THE THREAT OF
THUNDERSTORMS IS MINIMAL AS MODELS...ESPECIALLY GFS...SHOW VERY
LITTLE MOISTURE. JOHNSON

&&

.AVIATION...PREVIOUS DISCUSSION...06Z TAFS...VFR CONDITIONS TO
PREVAIL THROUGH 06Z TUESDAY...EXPECT A SLOW INCREASE IN CLOUD COVER
DURING THE NEXT 12 HOURS AS SATELLITE INDICATES CLOUD COVER
APPROACHING FROM THE WEST AS WELL AS SOUTH. BY MONDAY MORNING AND
THROUGHOUT THE DAY EXPECT HIGH BASED CU AND MID CLOUD ABOVE WITH
ISOLATED TO SCATTERED THUNDERSTORMS AROUND ESPECIALLY N AND E. WILL
HANDLE THE STORMS WITH A CB GROUP. WINDS WILL BE ON THE INCREASE BY
LATE AFTERNOON WITH GUSTS AOA 25 KT POSSIBLE AT MOST OF THE SITES
THROUGH MID EVENING.

&&

.FIRE WEATHER...AN UPPER LOW IS NOW APPROACHING THE PACIFIC
NORTHWEST COAST AND HAS BEEN INSTIGATING SOME VERY LIGHT SHOWERS
OVER A GOOD PORTION OF THE AREA. ALSO IT HAS BE CAUSING THE
OCCASIONAL LIGHTNING STRIKE IN THE EASTERN END OF WA631 AND OR631.
THE UPPER LOW CONTAINS TO HAVE A RATHER IMPRESSIVE VORT MAX WHICH
SHOULD TRACK EAST-NORTHEASTWARD ACROSS SE WASHINGTON DURING THE DAY.
THIS SHOULD RESULT IN CONTINUED THUNDERSTORM ACTIVITY THROUGH TODAY.
MUCH OF THE ACTIVITY OVER WA675/WA631 AND OR631 SHOULD BE DONE BY
LATE AFTERNOON OVER THE WESTERN PORTIONS AND BY 8 PM IN THE FAR
EAST. ALSO WINDS ARE EXPECTED TO PICK UP TODAY, THUS ANY LIGHTNING
STARTS WILL HAVE THE POTENTIAL TO RUN WITH THIS WIND. 90

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  87  54  81  52 /  20  20  10  10
ALW  88  58  82  56 /  30  30  10  10
PSC  91  58  86  55 /  30  20  10  10
YKM  85  53  82  50 /  30  10  10  10
HRI  89  57  84  55 /  20  10  10  10
ELN  83  58  77  53 /  30  20  10  10
RDM  83  47  79  41 /  20  10  10  10
LGD  86  51  77  49 /  20  20  10  10
GCD  84  49  78  47 /  20  20  10  10
DLS  81  61  78  57 /  20  10  10  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING
     ORZ041-042-044-503-507-508.

     WIND ADVISORY FROM NOON TODAY TO 9 PM PDT THIS EVENING ORZ041.

WA...RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING WAZ024-026>029-521.

     WIND ADVISORY FROM NOON TODAY TO 9 PM PDT THIS EVENING WAZ024.

     WIND ADVISORY FROM NOON TODAY TO 11 PM PDT THIS EVENING WAZ026.

&&

THREAT INDEX
TODAY : YELLOW
TUESDAY : GREEN
WEDNESDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/85/85
Hazardous weather outlook, Jul 25, 1:43 AM PDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
143 AM PDT MON JUL 25 2011

UPDATED FOR RED FLAG WARNING

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
260845-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
143 AM PDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

RED FLAG WARNING
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
     OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
     COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

     CONTACT YOUR LOCAL FOREST OR LAND MANAGEMENT AGENCY FOR
     CURRENT FIRE DANGER CONDITIONS IN YOUR AREA.

THUNDERSTORMS
     AREAWIDE

AN UPPER TROUGH WILL MOVE ACROSS THE REGION TODAY. THIS SYSTEM
WILL BRING ISOLATED TO SCATTERED THUNDERSTORMS TO MUCH OF THE
REGION. THE POTENTIAL EXISTS FOR ABUNDANT LIGHTNING WITH THESE
STORMS ACROSS THE COLUMBIA BASIN OF OREGON AND WASHINGTON WHERE
FUELS ARE DRY. THIS COULD PROMOTE FIRE STARTS AND RAPID FIRE
SPREAD...ESPECIALLY THIS AFTERNOON WHEN WINDS INCREASE.
A RED FLAG WARNING HAS BEEN ISSUED FOR THE AREA. PLEASE REFER TO
THE LATEST PDXRFWPDT FOR MORE DETAILS.

WINDS WILL INCREASE THROUGH THE DAY, PEAKING FROM MID AFTERNOON
THROUGH MID EVENING. THE STRONGEST WINDS WILL BE IN THE KITTITAS
VALLEY AND THE COLUMBIA RIVER GORGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

WESTERLY, ONSHORE FLOW WILL BRING A RETURN TO DRIER WEATHER
TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THUNDERSTORMS TODAY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:42 PM PDTFire Weather WatchPDTCowlitz6 hr
Jul 25, 1:19 AM PDTRed Flag WarningPDTCowlitz16 hr

Nearby

Wind Advisories in Washington, 2011Wind Advisories in Oregon, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.